# SDR SIMA20130601004

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 23,711 hours, 19,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS BROKEN AT THE ON/OFF SWITCH.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE CAPATIN’S FLASHLIGHT IAW AMM 33-51-01.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
